# SDR CA990915083

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON10
- Engine: Garrtt TFE7312
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: F10A124201
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 10,412 hours
- Component: Amd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT INBOARD FLAP TRACK FOUND CRACKED.  TRACK REPLACED.
